# SDR DALA1314973710

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 43,833 hours, 17,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440 - 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MX, MX FOUND NUMEROUS BLENDS BETWEEN BS 440 AND 500H, S24-26L THAT WERE OUT OF LIMITS THE DAMAGE WAS CUT OUT AND DOUBLERS INSTALLED IAW ERA 515724-14.
